Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 67083, 17 pages
http://dx.doi.org/10.1155/IJMMS/2006/67083

The compactificability classes of certain spaces

Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Technická 8, Brno 616 69, Czech Republic

Received 15 October 2004; Revised 6 September 2005; Accepted 18 September 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Maria Kovár, “The compactificability classes of certain spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 67083, 17 pages, 2006. https://doi.org/10.1155/IJMMS/2006/67083.